# SDR CALA0200314

- Difficulty date: May 24, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- Aircraft time: 58,937 hours, 34,689 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SR0953008681
- Condition: Cracked
- Location: Sta1416 L2l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL COMPARTMENT CANT CRACKED AT STATION 1416 AT L2. REPALCED CANT FRAME PER SRM 51-10-3.
